| Model Number |
SN60WF |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, when introducing the iol into the eye and injecting it, it gets stuck in the injector, tearing and damaging the optic.Lens was explanted at initial procedure.Replaced with unspecified lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
This report originally filed as 9612169-2023-00864.The product was not returned.Complaint history and product history records could not be reviewed because the reporter did not provide a lot number or any identification traceable to the manufacturing documentation.Associated product information was not provided.It is unknown if qualified associated products were used the root cause cannot be determined for the reported complaint.The sample was not returned.It is unknown if a qualified combination of products were used with the lens.The ifu instructs: company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Follow up attempts were made for more information.No further information has been provided.If additional information or the sample becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).